# SDR YENA2021021800101

- Difficulty date: February 5, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 56,816 hours, 19,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8249
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 56,815 hours, 19,730 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOP EPSU 13WL; (REF AEROMAN NR 2021-71/1-2021-59122 ) R & R EPSU 13WL IAW A320 AMM 33-51-38-000-001-A. OPS CHECK GOOD
